MAUDE Adverse Event Report: ANJON HOLDINGS LLC ANJON BREMER HALO SYSTEM; COMPONENT, TRACTION, INVASIVE

ANJON HOLDINGS LLC ANJON BREMER HALO SYSTEM; COMPONENT, TRACTION, INVASIVE
Model Number SMALL HALO CROWN STERILE
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/17/2020
Type of Reportable Event Malfunction
Event or Problem Description
Patient felt like the halo was pulling and not remaining in place.Right front screw was no longer in place but above the pinhole and the left front screw still remained in place however it had slightly shifted to the top of the pin hole site and was pulling the skin.Manufacturer response for anjon bremer halo system crown small, anjon bremer halo system (per site reporter).They will be sending packing materials for shipment of the device back to them.Responsive and helpful.

Brand Name
ANJON BREMER HALO SYSTEM
Common Device Name
COMPONENT, TRACTION, INVASIVE
Manufacturer (Section D)
ANJON HOLDINGS LLC
4801 dawin road
jacksonville FL 32207
MDR Report Key11018784
Report Number11018784
Device Sequence Number19483594
Product Code JEC
UDI-Device Identifier00810592030572
UDI-Public(01)00810592030572(10)170238(17)230223
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/08/2020
Report Date (Section F) 12/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberSMALL HALO CROWN STERILE
Device Catalogue Number100054
Device Lot Number170238
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/16/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Date Report Sent to FDA12/08/2020